# SDR 9JLA3378

- Difficulty date: June 20, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,288 hours, 4,279 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE LANDING GEAR UNLOCK ANNUNCATOR REMAINED ON AFTER GEAR RETRACTION AND THE HYD LIGHT STAYED ON.  THIS HAS BEEN A REOCCURRING DISCREPANCY WITH THIS AIRCRAFT.  EVERYTHING FROM THE ADJUSTMENT OF THE NOSE LANDING GEAR UPLOCK AND UPLOCK SWITCH TO REPLACEMENT OF THE NOSE GEAR UPLOCK SWITCH.  TROUBLESHOOTING THIS TIME DISCOVERED THAT THE UPPER STRUT BEARING WAS LOOSE CAUSING THE NOSE STRUT TO BE OVEREXTENDING AFTER TAKEOFF CAUSING THE UNLOCK CONDITION, THIS WAS FOUND BY CHECKING THE LENGTH OF THE STRUT WITH THE AIRCRAFT JACKED OFF THE GROUND.  THE BEARING WAS SECURED AND OPERATIONAL CHECKS WERE SATISFACTORY.
